RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Runovskii, Konstantin Vsevolodovich

Statistics Math-Net.Ru
Total publications: 16
Scientific articles: 16
Presentations: 2

Number of views:
This page:1382
Abstract pages:4461
Full texts:1268
References:575
E-mail:

http://www.mathnet.ru/eng/person19619
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/321900

Publications in Math-Net.Ru
2020
1. N. V. Omel'chenko, K. V. Runovskii, “Realizations of Mixed Generalized $K$-Functionals”, Mat. Zametki, 107:2 (2020),  307–310  mathnet; Math. Notes, 107:2 (2020), 353–356  scopus
2019
2. K. V. Runovskii, “Generalized Smoothness and Approximation of Periodic Functions in the Spaces $L_p$, $1<p<+\infty$”, Mat. Zametki, 106:3 (2019),  436–449  mathnet  elib; Math. Notes, 106:3 (2019), 412–422  isi  scopus
2017
3. K. V. Runovski, “Trigonometric polynomial approximation, $K$-functionals and generalized moduli of smoothness”, Mat. Sb., 208:2 (2017),  70–87  mathnet  mathscinet  elib; Sb. Math., 208:2 (2017), 237–254  isi  scopus
2016
4. K. V. Runovskii, N. V. Omel'chenko, “Mixed Generalized Modulus of Smoothness and Approximation by the “Angle” of Trigonometric Polynomials”, Mat. Zametki, 100:3 (2016),  421–432  mathnet  mathscinet  zmath  elib; Math. Notes, 100:3 (2016), 448–457  isi  elib  scopus
5. K. V. Runovskii, “Approximation by Fourier Means and Generalized Moduli of Smoothness”, Mat. Zametki, 99:4 (2016),  574–587  mathnet  mathscinet  elib; Math. Notes, 99:4 (2016), 564–575  isi  scopus
2014
6. K. V. Runovskii, “A Direct Theorem of Approximation Theory for a General Modulus of Smoothness”, Mat. Zametki, 95:6 (2014),  899–910  mathnet  mathscinet  elib; Math. Notes, 95:6 (2014), 833–842  isi  scopus
2011
7. K. Runovski, H.-J. Schmeisser, “Methods of trigonometric approximation and generalized smoothness. I”, Eurasian Math. J., 2:3 (2011),  98–124  mathnet  mathscinet  zmath
2010
8. K.  Runovski, H.-J. Schmeisser, “On families of linear polynomial operators generated by Riesz kernels”, Eurasian Math. J., 1:4 (2010),  124–139  mathnet  mathscinet  zmath
9. K. Runovski, H.-J. Schmeisser, “On convergence of families of linear polynomial operators generated by matrices of multipliers”, Eurasian Math. J., 1:3 (2010),  112–133  mathnet  mathscinet  zmath
1995
10. K. V. Runovskii, “Generalization of a theorem of Marcinkiewicz–Zygmund”, Mat. Zametki, 57:2 (1995),  259–264  mathnet  mathscinet  zmath  elib; Math. Notes, 57:2 (1995), 180–183  isi
1994
11. K. V. Runovskii, “On approximation by families of linear polynomial operators in $l_P$-spaces, $0<p<1$”, Mat. Sb., 185:8 (1994),  81–102  mathnet  mathscinet  zmath; Russian Acad. Sci. Sb. Math., 82:2 (1995), 441–459  isi
1993
12. K. V. Runovskii, “On the smoothness module of a trigonometrical polynomial in the space $L_p$, $0<p<1$”, Mat. Zametki, 54:5 (1993),  78–83  mathnet  mathscinet  zmath; Math. Notes, 54:5 (1993), 1134–1137  isi
13. K. V. Runovskii, “On families of linear polynomial operators in $L_p$-spaces, $0<p<1$”, Mat. Sb., 184:2 (1993),  33–42  mathnet  mathscinet  zmath; Russian Acad. Sci. Sb. Math., 78:1 (1994), 165–173  isi
1992
14. K. V. Runovskii, “An estimate for an integral modulus of smoothness”, Izv. Vyssh. Uchebn. Zaved. Mat., 1992, 1,  78–80  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 36:1 (1992), 76–78
15. K. V. Runovskii, “A direct theorem on approximation “by angle” in the spaces $L_p$, $0<p<1$”, Mat. Zametki, 52:5 (1992),  93–96  mathnet  mathscinet  zmath; Math. Notes, 52:5 (1992), 1140–1142  isi
16. K. V. Runovskii, “Relations between periodic and nonperiodic moduli of smoothness”, Mat. Zametki, 52:2 (1992),  111–113  mathnet  mathscinet  zmath; Math. Notes, 52:2 (1992), 833–834  isi

Presentations in Math-Net.Ru
1. Операторы мультипликаторного типа и приближение периодических функций тригонометрическими полиномами
K. V. Runovskii
Seminar on Theory of Functions of Real Variables
April 6, 2018 18:30
2. Обобщенные модули гладкости и приближение тригонометрическими полиномами
K. V. Runovskii
Seminar on Theory of Functions of Real Variables
November 11, 2016 18:30

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020